# SDR 2005FA0001547

- Difficulty date: November 11, 2005
- Submitted: November 11, 2005
- Operation: General aviation
- Aircraft: N102FS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5318
- Aircraft time: 1,147 hours, 884 cycles
- Engine: Pwa PW545A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: S31948
- Condition: Broken
- Location: Pax Door
- Part time: 1,147 hours, 884 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT RETURNED FROM A FLIGHT WITH NO DEFECTS NOTED. AIRCRAFT WAS MOVED INTO THE HANGAR AND APPROXIMATELY 20 MINUTES LATER A LOUD BANG WAS HEARD. THE AIRCRAFT WAS STATIC WITH THE DOOR CLOSED. THE LOUD BANG WAS THE CABIN ENTRY DOOR FORWARD COUNTER BALANCE SPRING BREAKING IN THE SECOND COIL.
